Yellowing eyes

Hi as my doctor won't listen and do the right testing I'm worried about my systems as I thought symptoms iv had years r on the list but I thought it was just forgetfull ness,and my leg throwing was just another one ov my mad habits as iv had lots of facial habits over the years ,and the gulps wen breathing I blamed on bein unfit ,.now iv read the direct link to it bein my pa I can't believe doctors have never seen the link .last week or so the whites ov my eyes r goin kind ov yellow and bloodshot slightly which has happened before ,but I think wen I av my jab it must top it up ,so il b making a diary of things next time it's due .If iv got the anti ammune pa can b12 tablets from shops work on me iv I don't absorb it in food x sorry goin on so long x

3 Replies

oldestnewest
  • You could try using patches or sub lingual. You might find that works. But unfortunately it is all a bit hit and miss what works for one person doesnt necessarily for someone else- all trial and error.

  • Very high doses orally can help some people but you need to be taking around 1000-10000mcg. Better to try sublinguals (trying to get absorption through membranes in mouth rather than through the gut).

    You may find that you get the reaction 'it can't be B12 because you are getting treatment' ... but hope you manage to speak to a GP that is really prepared to listen.

  • Whites of the eyes turning yellow can be a sign of Gilbert's syndrome (a problem with the liver but not a harmful one). High levels of bilirubin showing up in blood tests are the marker......

You may also like...